Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 29, Number 3

All articles in this issue are freely accessible.

Modular congruences and the Brown-McCoy radical for semigroups
D. R. LaTorre.
Proc. Amer. Math. Soc. 29 (1971), 427-433
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0280631
The center of the free product of distributive lattices
Raymond Balbes.
Proc. Amer. Math. Soc. 29 (1971), 434-436
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0282890
A characterization of regular local rings
Jacob Barshay.
Proc. Amer. Math. Soc. 29 (1971), 437-439
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0279093
Annihilators of modules with a finite free resolution
Wolmer V. Vasconcelos.
Proc. Amer. Math. Soc. 29 (1971), 440-442
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0280478
On the length of a Hilbert ascending chain
A. Seidenberg.
Proc. Amer. Math. Soc. 29 (1971), 443-450
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0280473
On the arithmetic nature of definite integrals of rational functions.
A. J. Van der Poorten.
Proc. Amer. Math. Soc. 29 (1971), 451-456
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0276180
The functional equation of some Dirichlet series
Bruce C. Berndt.
Proc. Amer. Math. Soc. 29 (1971), 457-460
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0276181
An algebraic proof of a theorem of A. Robinson
Robert Gilmer and Joe L. Mott.
Proc. Amer. Math. Soc. 29 (1971), 461-466
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0279090
Existence and continuous dependence for a class of nonlinear neutral-differential equations
L. J. Grimm.
Proc. Amer. Math. Soc. 29 (1971), 467-473
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0287117
An $l_{1}$ extremal problem for polynomials
E. Beller and D. J. Newman.
Proc. Amer. Math. Soc. 29 (1971), 474-481
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0280688
Bounded approximation by polynomials whose zeros lie on a circle
Zalman Rubinstein and E. B. Saff.
Proc. Amer. Math. Soc. 29 (1971), 482-486
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0277730
Separation of roots and oscillation in ordinary linear differential equations of second order
Shlomo Breuer and David Gottlieb.
Proc. Amer. Math. Soc. 29 (1971), 487-493
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0276545
Property $P$ and direct integral decomposition of $W^{*}$-algebras
Paul Willig.
Proc. Amer. Math. Soc. 29 (1971), 494-498
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0279600
The joint spectrum of commuting nonnormal operators
John Bunce.
Proc. Amer. Math. Soc. 29 (1971), 499-505
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0283602
Mutual absolute continuity of sets of measures
Bertram Walsh.
Proc. Amer. Math. Soc. 29 (1971), 506-510
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0279275
Restrictions of $L^{p}$ transforms
Louis Pigno.
Proc. Amer. Math. Soc. 29 (1971), 511-515
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0279531
A class of commutative Banach algebras with unique complete norm topology and continuous derivations
John A. Lindberg.
Proc. Amer. Math. Soc. 29 (1971), 516-520
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0278076
Certain numerical radius contraction operators
Takayuki Furuta and Ritsuo Nakamoto.
Proc. Amer. Math. Soc. 29 (1971), 521-524
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0285924
A note concerning $A^{∗} =L_{1}(𝜇)$
H. Elton Lacey.
Proc. Amer. Math. Soc. 29 (1971), 525-528
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0278040
An asymptotic solution of a nonhomogeneous linear system of differential equations
Thomas G. Hallam.
Proc. Amer. Math. Soc. 29 (1971), 529-534
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0277828
On continuous and measurable selections and the existence of solutions of generalized differential equations
Henry Hermes.
Proc. Amer. Math. Soc. 29 (1971), 535-542
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0277794
The iterates of a contraction and its adjoint
John A. R. Holbrook.
Proc. Amer. Math. Soc. 29 (1971), 543-546
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0279606
A class of comparison theorems for nonselfadjoint elliptic equations.
Kurt Kreith.
Proc. Amer. Math. Soc. 29 (1971), 547-552
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0279418
Energy-finite solutions of $Δu=Pu$ and Dirichlet mappings
Moses Glasner.
Proc. Amer. Math. Soc. 29 (1971), 553-556
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0279734
Operators whose ascent is $0$ or $1$
P. B. Ramanujan and S. M. Patel.
Proc. Amer. Math. Soc. 29 (1971), 557-560
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0278088
An extension of the Thomson principle
A. W. J. Stoddart.
Proc. Amer. Math. Soc. 29 (1971), 561-564
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0277678
A fixed point theorem for semi-groups of mappings with a contractive iterate
V. M. Sehgal and J. W. Thomas.
Proc. Amer. Math. Soc. 29 (1971), 565-568
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0282277
Uniqueness of solutions of certain boundary value problems for ultrahyperbolic equations
J. B. Diaz and Eutiquio C. Young.
Proc. Amer. Math. Soc. 29 (1971), 569-574
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0283394
On vector Lyapunov functions
S. G. Deo.
Proc. Amer. Math. Soc. 29 (1971), 575-580
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0282011
Rational approximation on the union of sets
A. M. Davie and B. K. Øksendal.
Proc. Amer. Math. Soc. 29 (1971), 581-584
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0277725
A zero-one law for Gaussian processes
Naresh C. Jain.
Proc. Amer. Math. Soc. 29 (1971), 585-587
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0278369
A characterization of regularity in topology
Oswald Wyler.
Proc. Amer. Math. Soc. 29 (1971), 588-590
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0281146
Covering isotopies of $M^{n-1}$ in $N^{n}$
Perrin Wright.
Proc. Amer. Math. Soc. 29 (1971), 591-598
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0281215
A Whitehead type theorem
H. B. Haslam.
Proc. Amer. Math. Soc. 29 (1971), 599-602
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0279809
On the Fourier-algebra of a locally compact amenable group
Volker Flory.
Proc. Amer. Math. Soc. 29 (1971), 603-606
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0283138
Wallman-type compactifications and products
Frank Kost.
Proc. Amer. Math. Soc. 29 (1971), 607-612
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0281159
Central functions in group algebras
Richard D. Mosak.
Proc. Amer. Math. Soc. 29 (1971), 613-616
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0279602
On the topological completion of $M$-space products
A. K. Steiner.
Proc. Amer. Math. Soc. 29 (1971), 617-620
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0282339
A characterization of compact groups
George A. Elliott.
Proc. Amer. Math. Soc. 29 (1971), 621
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0276408
On a problem of S. Ulam
Gilles Fournier.
Proc. Amer. Math. Soc. 29 (1971), 622
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0278262
Rotational approximation
John S. M. Chang.
Proc. Amer. Math. Soc. 29 (1971), 623-624
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0277724
A brief proof of Cauchy’s integral theorem
John D. Dixon.
Proc. Amer. Math. Soc. 29 (1971), 625-626
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0277699
Errata: “The orthomodular identity and metric completeness of the coordinatizing division ring”
R. P. Morash.
Proc. Amer. Math. Soc. 29 (1971), 627
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0276269
Errata to Volume 26; Errata to Volume 27
Proc. Amer. Math. Soc. 29 (1971), 627
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Acknowledgment
P. Erdős and A. H. Stone.
Proc. Amer. Math. Soc. 29 (1971), 628
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society